# SDR HNAA2013072400428

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 53,849 hours, 59,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135SP
- Condition: Corroded
- Location: Bs 222.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT INBD SEAT TRACK IN FRONT OF GALLEY AT BS 222.700.  CORROSION FOUND TO BE OUT OF LIMITS IAW RD8-53 4698.  REMOVED SEAT TRACK.  INSTALLED NEW SECTION OF SEAT TRACK IAW DWG 85320019.
